# SDR C2XA96IA130

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: S931000600000
- Condition: Split
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

IAH - FLT NR 3779 - PILOT REPORTED, THAT THE NR 2 ENGINE LOST OIL PRESSURE, THE CREW ELECTED TO SHUT DOWN THE ENGINE AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE AUX GENERATOR SEAL, AND THE AIRCRAFT RETURNED TO THE GATE ON THE NEXT FLIGHT REPORTING THE NR 2 OIL PRESSURE LOW.  MX REMOVED AND REPLACED THE OIL PRESSURE SWITCH LINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
